I have recently seen my doctor about depression. I’m a first time user of Enlafax tomorrow will be my third day and I am already feeling all the symptoms of it. Mostly nervousness sweating dry mouth, all of it. It’s freaking me out. I started Friday 17th so I’m back to work tomorrow and scared to tell them of my condition. It’s one pill every morning for 7 days then 2 for the next week. If I’m freaking out about how just taking the one is affecting me then I feel taking the 2 will send me over the edge. I’m worried about the side affects what it will do to my job and my family of 8. Is this the full time affect this will have on me when taking it full time? I am worried and bothered.
If you feel more timorous, irascible and all the other side effects after taking Enlafax, then my opinion is not to take it especially it affects your lifestyle to quite an extent. This Rx is similar to Effexor which had been discontinued due to one of the major ingredients can cause serotonin syndrome, e.g. nervousness, sweating, etc. which you are experiencing currently. Enlafax works on your brain which is similar to Effexor, so that's the reason why I suggest you to stop taking it. Consult with your psychiatrist for other alternatives.
You did not mention the dosage of the medication. The side effects you are experiencing should lessen over the course of several days as your body adjusts to the medication. As for as concerns about how you may react to doubling the dose and the impact on your work, maybe you could just wait until the weekend before doing that. That would give you 2 days to adjust to the higher dosage. As always, if you are concerned as to the severity of the side effects you are experiencing you should contact your Doctor.
Good luck and all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2010 • 1 answer
Updated 1 Apr 2012 • 2 answers
Updated 7 Oct 2018 • 5 answers
Updated 7 Jul 2015 • 1 answer
Updated 2 Sep 2018 • 1 answer